# SDR SWAA2023072573085

- Difficulty date: June 29, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WEB INTERNAL STRUCTURE INBOARD FAN COWL ON ENGINE 1 2023-409678<[01] REPLACED WEB LOCATED ON INTERNAL STRUCTURE INBOARD FAN COWL ON ENGINE 1 IAW B737-700 GOODRICH AEROSTRUCTURES CMM 71-13-30 FIGURE 4 SHEET 5; SRM 51-40-02 AND SRM 51-10-02.;[02] TASK CARD COMPLETE.
